Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The mean curvature of a set of finite perimeter


Authors: Elisabetta Barozzi, Eduardo Gonzalez and Italo Tamanini
Journal: Proc. Amer. Math. Soc. 99 (1987), 313-316
MSC: Primary 49F22; Secondary 49F20
DOI: https://doi.org/10.1090/S0002-9939-1987-0870791-8
MathSciNet review: 870791
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that an arbitrary set of finite perimeter in $ {{\mathbf{R}}^n}$ minimizes some prescribed mean curvature functional given by an $ {L^1}$ function on $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)

  • [1] E. De Giorgi, F. Colombini, and L. C. Piccinini, Frontiere orientate di misura minima e questioni collegate, Editrice Tecnico Scientifica, Pisa, 1972.
  • [2] E. Giusti, Minimal surfaces and functions of bounded variation, Birkhäuser, Boston, Mass., 1984. MR 775682 (87a:58041)
  • [3] U. Massari, Esistenza e regolarità delle ipersuperfici di curvatura media assegnata in $ {{\mathbf{R}}^n}$, Arch. Rational Mech. Anal. 55 (1974), 357-382. MR 0355766 (50:8240)
  • [4] -, Frontiere orientate di curvatura media assegnata in $ {L^p}$, Rend. Sem. Mat. Univ. Padova 53 (1975), 37-52. MR 0417905 (54:5953)
  • [5] U. Massari and M. Miranda, Minimal surfaces of codimension one, North-Holland, Amsterdam, 1984. MR 795963 (87f:49058)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49F22, 49F20

Retrieve articles in all journals with MSC: 49F22, 49F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0870791-8
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society